# SDR SIMA20150221003

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 40,302 hours, 33,881 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Water Pot
- Part number: D1012030
- Part serial: 3669
- Condition: Defective
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HOT JUG BURNING SMELL FOR A FEW SECONDS, THEN WENT AWAY.  INSTALLED NEW COFFEE & HUT JUG IN ORIGINAL, INBD, POSITION FOR 30 MINS & CURRENT POSITION, OTBD FOR 15 MINS WITH BOTH PACS RUNNING & RECIRCS ON & OFF WITH NO SMELLS AT THIS TIME.
